# SDR FDEA202007241638

- Difficulty date: July 24, 2020
- Submitted: July 24, 2020
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 35,860 hours, 19,283 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A5711060320300
- Condition: Cracked
- Location: Frm 40
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 40 TO CENTER WING JOINT AT UPPER SKIN LEVEL TENSION BOLT JUNCTION   INSPECTION, RHS UPPER BOLT HOLE WITH CRACK SIGNAL.   INSPECTION COMPLIED WITH IAW EA 6-5710-T0355356 P1.  MAJOR REPAIR IAW GMM6-2-100.
